# SDR 95ZZZX4137

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- Engine: Lyc ALF502R5
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 216362036
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 10,468 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND NR 2 ENGINE LEFT FUEL MANIFOLD HAD EVIDENCE OF A FIRE AND AN INDICATION OF A CRACK.  REPLACED THE MANIFOLD.
